May 16, 2013
im on arv already there's any harm if im using centrum mutivitamin and mineral supplement
Response from Mr. Vergel
No, a multivitamin like Centrum does not create any problems with ARVs
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Having Sex During Period Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Antibiotics Used To Treat Gonorrhea And Chlamydia
- How Long Does It Take To Get Symptoms Of An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.